Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 268418, 7 pages
http://dx.doi.org/10.1155/2014/268418
Research Article

Existence of Positive Periodic Solutions for -Dimensional Nonautonomous System

1College of Mathematics and Computer Sciences, Shanxi Datong University, Datong, Shanxi 037009, China
2School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China

Received 25 February 2014; Revised 8 May 2014; Accepted 13 June 2014; Published 17 August 2014

Academic Editor: Guang Zhang

Copyright © 2014 Youjun Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Cheng and G. Zhang, “Existence of positive periodic solutions for non-autonomous functional differential equations,” Electronic Journal of Differential Equations, vol. 59, pp. 1–8, 2001. View at Google Scholar · View at MathSciNet
  2. S. Kang and S. S. Cheng, “Existence and uniqueness of periodic solutions of mixed monotone functional differential equations,” Abstract and Applied Analysis, vol. 2009, Article ID 162891, 13 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. Kang, B. Shi, and G. Wang, “Existence of maximal and minimal periodic solutions for first-order functional differential equations,” Applied Mathematics Letters, vol. 23, no. 1, pp. 22–25, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. Kang and G. Zhang, “Existence of nontrivial periodic solutions for first order functional differential equations,” Applied Mathematics Letters, vol. 18, no. 1, pp. 101–107, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. X. Liu, G. Zhang, and S. S. Cheng, “Existence of triple positive periodic solutions of a functional differential equation depending on a parameter,” Abstract and Applied Analysis, no. 10, pp. 897–905, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. H. Y. Wang, “Positive periodic solutions of functional differential equations,” Journal of Differential Equations, vol. 202, no. 2, pp. 354–366, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Weng and J. Sun, “Positive periodic solutions of first-order functional differential equations with parameter,” Journal of Computational and Applied Mathematics, vol. 229, no. 1, pp. 327–332, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. D. O'Regan and H. Wang, “Positive periodic solutions of systems of first order ordinary differential equations,” Results in Mathematics, vol. 48, no. 3-4, pp. 310–325, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  9. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin , Germany, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. Krasnoseliskii, Positive Solutions of Operator Equations, Noordhoff, Groningen, The Netherlands, 1964.
  11. H. Wang, “On the number of positive solutions of nonlinear systems,” Journal of Mathematical Analysis and Applications, vol. 281, no. 1, pp. 287–306, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. D. Jiang, J. Wei, and B. Zhang, “Positive periodic solutions of functional differential equations and population models,” Electronic Journal of Differential Equations, vol. 71, pp. 1–13, 2002. View at Google Scholar · View at MathSciNet
  13. Z. Zeng, L. Bi, and M. Fan, “Existence of multiple positive periodic solutions for functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 1378–1389, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. D. Ye, M. Fan, and H. Wang, “Periodic solutions for scalar functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 7, pp. 1157–1181, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. D. Bai and Y. Xu, “Periodic solutions of first order functional differential equations with periodic deviations,” Computers & Mathematics with Applications, vol. 53, no. 9, pp. 1361–1366, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus